# SDR SWAA2024020539669

- Difficulty date: January 10, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR STRUCTURE BETWEEN STA 380 AND 400 LBL 13 WL 208.1 INTERCOSTAL UPPER FLOOR SUPPORT ANGLE IS CRACKED. 124-053<[01] REMOVED AND INSTALLED NEW ANGLE SUPPORT UPPER INTERCOSTAL AT FWD CABIN FLOOR STRUCTURE BETWEEN STA. 380 TO 400 LBL. 13' WL 208.1 REF 51-40-02-0G-0;[02] REMOVED AND INSTALLED NEW ANGLE SUPPORT AT UPPER INTERCOSTAL FWD CABIN FLOOR STRUCTURE BETWEEN STA. 380 TO 400 LBL 13' WL 208.1 REF. SRM. 51-40-02-0G-0 AND DWG. 0006;[03] CORRECTION TO STEP 1 AND 2:REMOVED AND INSTALLED NEW ANGLE SUPPORT AT UPPER INTERCOSTAL FWD CABIN FLOOR STRUCTURE BETWEEN STA. 380 TO 400 LBL 13' WL 208.1 REF. SRM. 51-40-02-0G-0 AND DWG 143A5400;[04] VERIFIED STEP 3
